Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30982
Existence and Global Exponential Stability of Periodic Solutions of Cellular Neural Networks with Distributed Delays and Impulses on Time Scales

Authors: Daiming Wang

Abstract:

In this paper, by using Mawhin-s continuation theorem of coincidence degree and a method based on delay differential inequality, some sufficient conditions are obtained for the existence and global exponential stability of periodic solutions of cellular neural networks with distributed delays and impulses on time scales. The results of this paper generalized previously known results.

Keywords: Periodic solutions, coincidence degree, Global exponential stability, M-matrix

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1075366

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1125

References:


[1] J. Cao, New results concerning exponential stability and periodic solutions of delayed cellular neural networks with delays, Phys Lett A 307 (2003) 136-147.
[2] Y. Li, S. Gao, Global Exponential Stability for Impulsive BAM Neural Networks with Distributed Delays on Time Scales, Neural Processing Letters 31 (1) (2010) 65-91.
[3] Z. Liu and A. Chen, Existence and global exponential stability of periodic solutions of cellular neural networks with time-vary delays, J. Math Anal. Appl. 290 (2004) 247-262.
[4] Y. Li, Existence and stability of periodic solutions for Cohen¨CGrossberg neural networks with multiple delays. Chaos, Solitons & Fractals 20 (2004) 459-466.
[5] Y. Li, P. Liu, Existence and stability of positive periodic solution for BAM neural networks with delays, Math Comput Model 40 (2004) 757-770.
[6] Y. Li, C. Liu, L. Zhu, Global exponential stability of periodic solution for shunting inhibitory CNNs with delays. Phys Lett A 337 (2005) 46-54.
[7] Y. Li, T. Zhang, Global exponential stability of fuzzy internal delayed neural networks with impulses on time scales, Int. J. Neural Syst.19 (6) (2009) 449-456.
[8] Y. Chen, Global stability of neural networks with distributed delays, Neural Networks 15 (2002) 867-871.
[9] C. Feng, R. Plamondon, On the stability analysis of delayed neural networks systems, Neural Networks 14 (2011) 1181-1188.
[10] J. Zhang, Globally exponential stability of neural networks with variables delays. IEEE Trans Circuit Syst-I 50 (2003) 288-291.
[11] Y. Li, Global exponential stability of BAM neural networks with delays and impulses, Chaos, Solitons & Fractals 24 (2005) 279-285.
[12] Y. Ren, Y. Li, Periodic solutions of recurrent neural networks with distributed delays and impulses on time scales, Int. J. Comp. Math. Sci. 5 (2011) 209-218.
[13] Z. Guan, L. James, G. Chen, On impulsive auto-associative neural networks, Neural Networks 13 (2000) 63-69.
[14] Y. Li, W. Xing, L. Lu, Existence and global exponential stability of periodic solution of a class of neural networks with impulses, Chaos, Solitons & Fractals 27 (2006) 437-445.
[15] Y. Li, W. Xing, Existence and global exponential stability of periodic solution of CNNs with impulses, Chaos, Solitons & Fractals 33 (2007) 1686-1693.
[16] R. Gains, J. Mawhin, Coincidence degree and nonlinear differential equations, Springer-Verlag, Berlin, 1977.
[17] H. Tokumarn, N. Adachi, T. Amemiya, Macroscopic stability of interconnected systems, 6th IFAC Congress, paper ID44.4, 1975, 1-7.